A simple havel hakimi type algorithm to realize graphical degree sequences of directed graphs

Péter L. Erdos, István Miklós, Zoltán Toroczkai

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

One of the simplest ways to decide whether a given finite sequence of positive integers can arise as the degree sequence of a simple graph is the greedy algorithm of Havel and Hakimi. This note extends their approach to directed graphs. It also studies cases of some simple forbidden edge-sets. Finally, it proves a result which is useful to design an MCMC algorithm to find random realizations of prescribed directed degree sequences.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalElectronic Journal of Combinatorics
Volume17
Issue number1
Publication statusPublished - Aug 20 2010

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A simple havel hakimi type algorithm to realize graphical degree sequences of directed graphs'. Together they form a unique fingerprint.

  • Cite this